# SDR UPS97825108

- Difficulty date: October 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Bs 40
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FOUND FRAME TO LONGERON 31 LT ATTACH CLIPS CORRODED FS 40.  REMOVED CORROSION FROM CLIP, INBD CLIP BEYOUD LIMITS, FABRICATED NEW CLIP, DRILLED, TREATED, PRIMED AND INSTALLED IAW DC8 SRM 53-2-1, 51-1-8, 51-1-20D.
